# SDR YADA20161231001

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 22,518 hours, 21,494 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 2428
- Condition: Burned
- Location: Zone 100
- Part time: 1,132 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF POSSIBLE ELECTRIC ON CLIMB.
